Multi-Index Binary Response Analysis of Large Data Sets
Repository Usage Stats
Published Version (Please cite this version)10.1198/jbes.2009.07170
Publication InfoNaik, PA; Wedel, M; & Kamakura, W (2010). Multi-Index Binary Response Analysis of Large Data Sets. Journal of Business & Economic Statistics, 28(1). pp. 67-81. 10.1198/jbes.2009.07170. Retrieved from https://hdl.handle.net/10161/4402.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
Articles written by Duke faculty are made available through the campus open access policy. For more information see: Duke Open Access Policy
Rights for Collection: Scholarly Articles
Works are deposited here by their authors, and represent their research and opinions, not that of Duke University. Some materials and descriptions may include offensive content. More info